Export results as [feed] RSS 1.0 [feed] RSS 2.0

Citation

Order by: Year of publication | Authors | Document Type | No order

Article

Bartl, Daniel ; Kupper, Michael ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Tangpi, Ludovic (2019) Duality for pathwise superhedging in continuous time. Open Access Finance and Stochastics Berlin ; Heidelberg 23 3 697-728 [Article]
[img]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2020) Stochastic analysis with modelled distributions. Open Access Stochastics and Partial Differential Equations New York, NY 9 2021 343-379 [Article]
[img]

Kiiski, Matti (2020) The Riesz representation theorem and weak∗ compactness of semimartingales. Open Access Finance and Stochastics Berlin [u.a.] 24 4 827-870 [Article]
[img]

Doctoral dissertation

Prömel, David J. ORCID: 0000-0001-7028-7500 (2015) Robust stochastic analysis with applications. Open Access Berlin [Doctoral dissertation]
[img]

This list was created automatically on Thu Aug 11 07:15:53 2022 CEST